Open Access
Translator Disclaimer
April 2022 Edge ideals of squares of trees
Anda Olteanu
Author Affiliations +
Osaka J. Math. 59(2): 369-386 (April 2022).

Abstract

We describe all the trees with the property that the corresponding edge ideal of the square of the tree has a linear resolution. As a consequence, we give a complete characterization of those trees $T$ for which the square is co-chordal, that is the complement of the square, $(T^2)^c$, is a chordal graph. For particular classes of trees such as paths and double brooms, we determine the Krull dimension and the projective dimension.

Citation

Download Citation

Anda Olteanu. "Edge ideals of squares of trees." Osaka J. Math. 59 (2) 369 - 386, April 2022.

Information

Received: 9 July 2020; Revised: 2 February 2021; Published: April 2022
First available in Project Euclid: 7 April 2022

Subjects:
Primary: 13A02
Secondary: 05E40

Rights: Copyright © 2022 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.59 • No. 2 • April 2022
Back to Top